posted Fri, 10/02/2020 - 05:11
2696
Primo and joint pain
ad
Running
500 Test E - ew
600 Primo - ew
60mg Tbol - daily
Pin Tuesday - Thursday
Wednesday And Friday morning I feel like a truck has run me over and every joint on my body fucking aches all day long...then subsides the following day.
Anybody else get this side from Primo ?
Does real Primo do this or is it bunk gear ?
- Bookmark
- 0
- 0
What mg/ml is your primo ? You allergic to EO or any super solvents ? Are you using an AI , if yes what dose ? Any recent bloodwork ?
This is not primobolan sides at all
Respect
Dope
OK - I tried 200 Monday Wednesday Friday... joint pain still persists.. I can’t use the Primo.. or 200 a day is too much for me ?
I guess I’ll throw it away unless I find someone who wants to trade for Tren.
I'm sure there are plenty or undercover cops and doxers that would love to trade with you. However, this is a review site and any buying, selling, and trading of goods on this site is a capital offence.
Thanks for your concern but I’m a big boy and not some stupid fucking irresponsible punk kid.
I’ve got plenty of bro’s at the gym as well as the job who are 100% NOT COPS that may be interested.
Thanks for threatening me with a capital offense....GFY
My message was to everyone because, the very posting of such an idea is a stupid fucking irresponsible punk kid type thing to do. Something which might give other stupid fucking irresponsible punk kids on eriods a bright idea. Thanks for being so thin skinned big boy.
GFY
Something a punk kid would say.
You’ve calmed remarkably mate
Back in the green
Could the primo be winny? Just trying to think of what makes sense, if it was underdosed winny like 20-30 mg/ml it might not even burn much
No burn No pip.. I've read a few sources faking Primo with Test. Maybe it's Test and I'm pinning like 500mg Test twice a week ? Hence the test flu symptoms
Test Flu everyday after injection and goes away.
When ever I bump up dose I get test flu for like a day or so. Just feel hot and clammy don’t wanna leave bed haha
X2
not more not less
If it was the compound itself he would feel at the very least 3 days. Ive gotten test flu and it doesnt hit till the next day or 2 days later and lasts all day. And the body aches are just like the flu virus. Some may get chills but i bet if he took his temperature during the body aches it will be elevated. Some it will happen once, some every injection and some it goes away after a few injections if you can tough it out. Body dont know how to react to all that foreign substance and starts building up defenses.
AnonI have never ran Primo or heard of any Primo sides as you described.
It sound like the joint pain comes from what you are pinning since the symptoms consistently come the very next day after you pin your Test E and Primo. Perhaps you are having a reaction to the carrier oil or something in the gear. I don't know what the carrier oil in your gear is, but if it's GSO (grape seed oil) and you are allergic to grapes, then it could be an allergic reaction to the GSO.
I have a question for you: How do you know it's the Primo and not the Test E?
Because if you started the Test E and the Primo at the same time it could be a reaction to either or both.
First. It's probably Not the GSO, I've ran it many times in the past, no issues whatsoever.
Secondly, it's Not the Test E, this is like the 4th bottle of the 12 that i ordered from the same batch and same source, again.. no issues whatsoever.
Lastly, it's Not the Tbol, I've run it in the past with no joint pain whatsoever. Same source, same manufacturer
Maybe its winny instead of tbol
he feels bad only after injection day, so I don't think so bud
When I read your texts I hear you with a lisp.
Sounds like a flu , u pin 600mg gear on one day, try mo we fr.
Great idea...I plan on doing this next week